# SDR GUUA94157103109B

- Difficulty date: October 31, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 28,716 hours, 33,477 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSP OF LT WING COLLECTOR TANK FOUND SEVERAL SPOTS OF CORROSION ON LWR MAIN SPAR.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR STRAP.
